×

Found 21 Documents (Results 1–21)

100
MathJax

Characterizations of a Clifford hypersurface in a unit sphere. (English) Zbl 1386.53073

Suh, Young Jin (ed.) et al., Hermitian-Grassmannian submanifolds. Daegu, Korea, July 2016. Proceedings of the 20th international workshop on Hermitian symmetric spaces and submanifolds, IWHSSS 2016, Daegu, South Korea, July 26–30, 2016. Singapore: Springer (ISBN 978-981-10-5555-3/hbk; 978-981-10-5556-0/ebook). Springer Proceedings in Mathematics & Statistics 203, 145-153 (2017).
MSC:  53C42
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification